It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-09-2008, 01:25 AM   #1
Junior Member
(female)
 
Join Date: Dec 2008
Location: Lancashire, uk.
Posts: 18
Becci90 HB User
Female & on Keppra?

I only just started on Keppra a week ago (250mg am & 250mg pm) & I have been in agony the past couple of days with stomach cramps & I've been pretty heavy too. I was wondering if anyone else had this on Keppra, im not sure if its the Keppra or my pcos. I suffered with A LOT of pain due to my pcos in previous years but this year I haven't seemed to have quite the same problems....until now!
Also noticed since being on Keppra I've been getting a bit of clear discharge, which I presume is from the meds. I got the same sort of discharge when I was on a drip in hospital (after I shattered my knee cap, I'm rather accident prone). Anyone else have this aswell?
Oh & side effects for me have actually been alright so far. Had a couple bad moments where I haven't been able to communicate properly coz I've been so spaced out, but generally speaking, makes me fairly dizzy an hour or so after taken them, a little bit shakey & spaced out, & Im always hungry at the moment, but its actually chilled me out.
I started uni in September & was stressing myself out & so nervous before I went in for lectures & couldn't eat & thing in the morning & struggled eating through out the day...now however, I'm not half as nausious, my throat doesn't feel tight & I've been managing to eat normally!
I think I got lucky there because alot of people seem to of got completely the opposite side effects to me. I just hope when my dose is doubled it doesn't change too much.
My boyfriend has been fantastic though & has been looking after me so I feel extremely fortunate. I've really struggled with being away from my mum especially starting on these new meds, but I think I'm getting there.
I wish everyone the very best with their treatments & hope your all enjoying the run up to christmas.

xx

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Keppra & High Cholesterol 92261 Epilepsy 4 09-05-2009 06:08 AM
Weight gain or loss with Keppra & Lamictal BAHAMAS Epilepsy 1 02-15-2007 08:01 PM
Keppra & side effects Rebecca's Mom Epilepsy 4 09-24-2006 08:19 AM
Thanks Paul-A-Bipolar & Please Let Me Introduce My Bipolar Self buckeyeblu Bipolar Disorder 4 06-30-2006 07:51 PM
Tegretol Retard & Epilim arras Epilepsy 9 06-20-2005 08:20 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Travis from MN (6), Nicole K (6), heyloe (5), cardshark (4), neurowreck (3), dogmom (2), webartethan (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 10:44 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!